# SDR DHL9870737C

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Inlet
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CENTER INLET OUTER HOUSING DELAMINATED AND CRACKED FROM BS 1116 TO BS 1151  12 O'CLOCK TO 3 O'CLOCK POSITION.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8, 75 BY 38, 20 BY 38.  N/R 4891.
